Combinatorica

, Volume 37, Issue 2, pp 143–155

Finite forms of Gowers’ theorem on the oscillation stability of C0

Original Paper

DOI: 10.1007/s00493-015-3223-7

Cite this article as:
Ojeda-Aristizabal, D. Combinatorica (2017) 37: 143. doi:10.1007/s00493-015-3223-7
  • 54 Downloads

Abstract

We give a constructive proof of the finite version of Gowers’ FINk Theorem for both the positive and the general case and analyse the corresponding upper bounds provided by the proofs.

Mathematics Subject Classification (2000)

05D10 46B25 

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.Mathematics DepartmentUniversity of TorontoTorontoCanada

Personalised recommendations